淡江大學機構典藏:Item 987654321/58064
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 58323/91876 (63%)
造访人次 : 14078115      在线人数 : 49
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/58064


    题名: External Economies of Scale and Optimal Plant Location: Correction
    作者: 麥朝成;Mai, Chao-cheng;Hwang, Hong;Shieh, Yeung-nan
    贡献者: 淡江大學產業經濟學系
    日期: 2011-08
    上传时间: 2011-09-29 10:54:13 (UTC+8)
    出版者: Blackwell Publishing
    摘要: This note shows that there is no interior solution in Mai and Hwang's oligopolistic location model with free entry when the sum of external economies scale and the degree of returns‐to‐scale is one or less than one. Furthermore, the shape of the demand function plays a key role in the determination of the oligopolistic firm's plant location.
    關聯: Pacific Economic Review 16(3), pp.389–392
    DOI: 10.1111/j.1468-0106.2011.00554.x
    显示于类别:[產業經濟學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    External Economies of Scale and Optimal Plant Location Correction.pdf128KbAdobe PDF0检视/开启
    index.html0KbHTML427检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈